Maggis Marco

Associate Professor
SSD
SECS-S/06 - MATHEMATICAL METHODS OF ECONOMICS, FINANCE AND ACTUARIAL SCIENCES
Competition sector
13/D4 - MATHEMATICAL METHODS OF ECONOMICS, FINANCE AND ACTUARIAL SCIENCES

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Additional phone numbers
0250316120
University email address
Web site
Office hours
On appointment
Office
Department of Mathematics, office number 1005
Research

Publications

Publications
  • Stochastic dynamic utilities and intertemporal preferences / M. Maggis, A. Maran. - In: MATHEMATICS AND FINANCIAL ECONOMICS. - ISSN 1862-9679. - (2021). [Epub ahead of print]
  • Arbitrage-free modeling under Knightian uncertainty / M. Burzoni, M. Maggis. - In: MATHEMATICS AND FINANCIAL ECONOMICS. - ISSN 1862-9679. - (2020). [Epub ahead of print]
  • Pointwise Arbitrage Pricing Theory in Discrete Time / M. Burzoni, M. Frittelli, Z. Hou, M. Maggis, J. Obłój. - In: MATHEMATICS OF OPERATIONS RESEARCH. - ISSN 0364-765X. - 44:3(2019 Aug), pp. 1034-1057. [10.1287/moor.2018.0956]
  • Correction to: Fatou closedness under model uncertainty / M. Maggis, T. Meyer-Brandis, G. Svindland. - In: POSITIVITY. - ISSN 1385-1292. - 23:1(2019), pp. 247-247. [10.1007/s11117-018-0631-0]
  • Fatou closedness under model uncertainty / M. Maggis, T. Meyer-Brandis, G. Svindland. - In: POSITIVITY. - ISSN 1385-1292. - 22:5(2018 Nov), pp. 1325-1343.